Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CW24

On Accutane Again.. (3Rd Time) W/pics

Recommended Posts

Well I finish my second course a couple months ago and recently started breaking out on my chin and neck so I went back to my derm today and he looked at me and said I want you on another month of Accutane. I dont think its the answer for my breakouts but then again I dont know what is. I also think I have pityrosporum folliculitis on my chest and forehead but my derm kinda blew that off because he said my breakouts on my chin and neck are too deep to be fungal. Anyway I guess Ill see how this goes.

Edited by CWR24

Share this post


Link to post
Share on other sites
Guest GetMeTheResults

your skin looks like a normal guy's skin that got the occasional pimple on a hot summer day! Why do you want to get on accutane again? For a couple of tiny pimples??? I thought this medication is for nodular and cystic acne that is substantially impairing the appearance of the patient. I'm not a healthcare professional and in the end you'll make that choice for yourself, but I'm just being honest with you here.

Edited by GetMeTheResults

Share this post


Link to post
Share on other sites

Yeah I agree with poster above, honestly, what the heck.

Whatever, if you want to go on it that's your perogative. I just hope you don't get saddled with side-effects and complain about how Accutane is "evil" and then try to get it banned for the people who legitimately need the medication.

Edited by TheBigBernard

Share this post


Link to post
Share on other sites

Well I finish my second course a couple months ago and recently started breaking out on my chin and neck so I went back to my derm today and he looked at me and said I want you on another month of Accutane. I dont think its the answer for my breakouts but then again I dont know what is. I also think I have pityrosporum folliculitis on my chest and forehead but my derm kinda blew that off because he said my breakouts on my chin and neck are too deep to be fungal. Anyway I guess Ill see how this goes.

Believe me when I say i know the frustration of having nothing work to clear your acne long term. It sucks. I agree with you that accutane is probably not going to be your answer but you have to do whats best for you.

Have you tried internal things (not antibiotics) since i know you've done quite a few topicals? What about diet/supplementation and such? It's worth a try if you haven't tried yet.

Good Luck on your course and take care of yourself.

Share this post


Link to post
Share on other sites

Well I finish my second course a couple months ago and recently started breaking out on my chin and neck so I went back to my derm today and he looked at me and said I want you on another month of Accutane. I dont think its the answer for my breakouts but then again I dont know what is. I also think I have pityrosporum folliculitis on my chest and forehead but my derm kinda blew that off because he said my breakouts on my chin and neck are too deep to be fungal. Anyway I guess Ill see how this goes.

Believe me when I say i know the frustration of having nothing work to clear your acne long term. It sucks. I agree with you that accutane is probably not going to be your answer but you have to do whats best for you.

Have you tried internal things (not antibiotics) since i know you've done quite a few topicals? What about diet/supplementation and such? It's worth a try if you haven't tried yet.

Good Luck on your course and take care of yourself.

The only internal things Ive tried are the Vitamins Im taking. D3, B5, C which have helped how oily my skin is. Thats what I thought was causing me to breakout all the time.. Guess not. For diet I eat pretty good. But Im going to make some changes. The only dairy I eat is yogurt and cheese on a rare occasion so Ill eliminate that. Ive also stopped taking whey protein before I got off Accutane so I know thats not the cause. Im trying to slower sugar but its in literally everything. I have no idea whats causing it.

Share this post


Link to post
Share on other sites

Because there is sort of a stipulation about diet when on Accutane (i.e. taking your pill with a fatty meal), are there conversely any food items to stay away from while on the medicine?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×